# SDR HNAA2023111600397

- Difficulty date: September 21, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 41,484 hours, 38,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2098 CORROSSION FOUND ON PREVIOUS REPAIR OF RH SERVICE DOOR AFT SILL FRAME AT FR22-23 AT FLOOR STRUCTURE AREA.  REPAIRED IAW SRM 53-21-10
